A Probabilistic proof of some integral formulas involving the Meijer G-function

Research output: Contribution to journalArticle

Abstract

New integral formulas involving the Meijer G-function are derived using recent results concerning distributional characterisations and distributional transformations in probability theory.

Bibliographical metadata

Original languageEnglish
Pages (from-to)253-264
JournalThe Ramanujan Journal
Volume45
Early online date20 Jan 2017
DOIs
StatePublished - Jan 2018